MathSciNet Relay Station
MathSciNet bibliographic data
MR1651758 (2000j:11083) 11G05
Halberstadt, Emmanuel; Kraus, Alain On the modular curves $Y\sb E(7)$. Math. Comp. 69 (2000), no. 231, 1193–1206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement